It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey all! I am new to the board, but I have a question. I am currently in the process of being weened off of prednisone. I am sure that many of you have had some, if not extensive, experience with this drug. I was originally placed on 80mg daily, then 60, then 40, then 30, and now 20. I am very excited because my appetite is getting much more resonable and my thinking is so much more clear. However, I am finding that I am a little tired and my joints are achy sometimes. Should I be concerned? I really want to get off the steroids, because then my nephrologist is going to start weening my off of cell cept, for nephritis. So, should I be prepared to live with joint pain and fatigue, even if my labs say that my kidneys are okay? Is there anyone else who has kidney involvement with a similar experience??? :confused:





All times are GMT -7. The time now is 09:42 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!